# SDR IPXA3577501

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 20,587 hours, 13,308 cycles
- Engine: Rroyce RB211*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: LJ76876
- Part serial: 1070
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10, NR 2 ENGINE OTBD T/R SKIN ACCESS PLATE AND FASTENERS CORRODED     REMOVED AND REPLACED NR 2 OTBD T/R.
